# SDR IPXA12M74937

- Difficulty date: August 6, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 72,694 hours, 14,408 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: WAE092
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CHAFE DAMAGE ON UPPER INBD SURFACE OF LT INBD FLAP VANE ON T/E NEAR XIFH 137.  REPAIRED LT INBD FLAP VANE IAW SRM 57-50-80 REPAIR 2.
